Doctor insights on:
Side Effects Of Paraguard Iud
I Have the paraguard iud, why am I freaking out about pregnancy when my boyfriend and I hugged while naked?
Anxiety: You are "freaking out" due to anxiety over having an unplanned pregnancy. Although the left half of your brain which is associated with logic "knows" that you can't get pregnant, the right half of your brain (creative/artistic side) is thinking, "What if?" Could the IUD fall out? Could sperm suddenly jump from his body into your uterus? In truth, anxiety is more complicated, but I am out of space ...Read moreSee 2 more doctor answers
Had paragard IUD for 6mo. I have full cramps when on period but cramps on lower right side intermittent throughout cycle. Should i get it checked out?
Will increase in menstrual flow after getting a paragard IUD diminish after the first few periods? I know it's a common side effect, but does it last?
What are the side effects of paragard? I really want paragard and my mom keeps trying to talk me out of it but i don't want hormones because of the side effects it may cause. I had a child 6 weeks ago and had my check up and im fine but i need to know jus
Paragard : Paragard is an intrauterine device to prevent pregnancy. Mirena is another option, also an iud. Risks of paragard are of it coming out (very rare), or increased cramping or bleeding which usually resolve. Infection is a very rare risk. Risks of Mirena are initially cramping and heavier periods, but the patient usually then has no periods for about 5 years. Initially after placement, the patient usually needs pain medications or advil. They are both good forms of effective birth control. ...Read more
Risk/Benefit: So, Paraguard is the copper-IUD, no hormone. It acts by irritating the surrounding tissue, which prevents implantation. It does this quite well, as the chance of pregnancy with this is comparable to other IUD and implant methods. Benefit - not getting pregnant Risks - perforation of the uterus, infection, erosion through uterine wall, copper sensitivity. These are rare risks. Good luck! ...Read more
I have had the paraguard IUD for a year now i'm have increased vag discharge. Should i be worried?
Not really : The paragard iud is hormone free. It works by creating a toxic environment for sperm preventing fertilization. Because it is hormone free it has no real effect on the endometrial lining. It does not thin it out like Mirena but also does not thicken it either. ...Read moreSee 1 more doctor answer
Depends: It would depend if they had samples to offer. Either way, the cost of an iud would be the cheapest over the 10 years of use despite a high up front cost. ...Read more
- Talk to a doctor live online for free
- Side effects of copper t iud
- Any side effects of arimidex
- Side effects of drinking too much lemon with water
- Ask a doctor a question free online
- Side effects of serious mass weight gainer
- How long do the side effects of plan b last?
- How long do the side effects of accutane generally last?
- Side effects of olive oil on face
- Talk to a gynecologist online for free